Advanced search

The q-boson operator algebra and q-Hermite polynomials.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
VANDERJEUGT, J. 1992. “The Q-boson Operator Algebra and q-Hermite Polynomials.” Letters in Mathematical Physics 24 (4): 267–274.
APA
VANDERJEUGT, J. (1992). The q-boson operator algebra and q-Hermite polynomials. LETTERS IN MATHEMATICAL PHYSICS, 24(4), 267–274.
Vancouver
1.
VANDERJEUGT J. The q-boson operator algebra and q-Hermite polynomials. LETTERS IN MATHEMATICAL PHYSICS. 1992;24(4):267–74.
MLA
VANDERJEUGT, J. “The Q-boson Operator Algebra and q-Hermite Polynomials.” LETTERS IN MATHEMATICAL PHYSICS 24.4 (1992): 267–274. Print.
@article{206413,
  author       = {VANDERJEUGT, J},
  issn         = {0377-9017},
  journal      = {LETTERS IN MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {4},
  pages        = {267--274},
  title        = {The q-boson operator algebra and q-Hermite polynomials.},
  volume       = {24},
  year         = {1992},
}